# SDR DALA2016111008510

- Difficulty date: May 29, 2015
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 66,344 hours, 47,850 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK OF FUEL ACCESS PANEL 1363C ON LT WING.  CORROSION WAS REMOVED IAW SRM 51-10-3 AND FOUND OUT OF LIMITS IAW SRM 51-22-2A AND THE ACCESS PANEL WAS REPLACED.
